# SDR 9803921148

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1521 1532
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FUSELAGE EXTERNAL SKIN AT FS 1521 TO 1532, LBL 5 TO RBL 3, LONGERON 48L AND 48R.  REPAIRED PER EA 11-154367.
